# SDR 99ZZZX610

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22163
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176648
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LOWER SKIN RT OUTBOARD AILERON.
